# SDR AWXA9500448

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Worn
- Location: Bs 312/328
- Part time: 29,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10  INSPECTION, FOUND STABILIZER STRAP WORN THROUGH IN TWO PLACES BETWEEN BOTTOM OF FLOORBEAM AT STA 312 AND STA 328.  REPAIRED PER SRM 53-10-51.  CLEARANCE CHECK OK.  TOTAL CYCLES 22943.  (W)
